# SDR ZW0A0108807

- Difficulty date: September 18, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 55,370 hours, 28,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT FOUND LT FLOOR TRACK CORRODED AT CLIP NUT HOLES AT STA 1222 THRU 1322, TIE DOWN TRACK.  REMOVED CORRODED TRACK AND INSTALLED NEW PER SRM 51-30-5 AND SRM 51-30-0.  REPLACED TRACK FROM STA 1222 TO 1322.
